# SDR RRXA98344

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plating
- Part number: 9754906
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND NUMBER 3 PYLON, LEADING EDGE WITH .5 INCH CRACK.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED TIMCO ENGINEERING SKETCH REO-05083.
